Alert archive / Maine / Wind Advisories in 2024

Wind Advisory 4, NWS Caribou, ME

March 10, 2024Penobscot County, Piscataquis County, Maine

NWS Caribou, ME issued this wind advisory at Mar 10, 2024, 5:53 PM EDT for Penobscot County, Piscataquis County, Maine. It took effect at Mar 11, 2024, 12:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2024, 5:53 PM EDT (21:53 UTC)
In effect from
Mar 11, 2024, 12:00 PM EDT
Expired
Mar 11, 2024, 9:18 PM EDT
In force
9 hr
Issued by
NWS Caribou, ME

Counties Penobscot County, ME, Piscataquis County, ME

The radar

The Caribou radar (KCBW), 101 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 9.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2024-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2024-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
583 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

585 
WWUS71 KCAR 102153
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
553 PM EDT Sun Mar 10 2024

MEZ004-005-010-031-110900-
/O.NEW.KCAR.WI.Y.0004.240311T1600Z-240312T0400Z/
Northern Piscataquis-Northern Penobscot-Central Piscataquis-
Southern Piscataquis-
Including the cities of Baxter St Park, Chamberlain Lake, 
Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, 
Patten, Medway, Greenville, Monson, Blanchard, Dover-Foxcroft, 
Milo, and Guilford
553 PM EDT Sun Mar 10 2024

...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT EDT
MONDAY NIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 to 50 
  mph expected.

* WHERE...Northern Piscataquis, Northern Penobscot, Central 
  Piscataquis and Southern Piscataquis Counties.

* WHEN...From noon Monday to midnight EDT Monday night.

* IMPACTS...Strong winds may blow down limbs, trees, and 
  powerlines. Isolated to scattered power outages may result.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

VJN
4 follow-up statements
081 
WWUS71 KCAR 110800
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
400 AM EDT Mon Mar 11 2024

MEZ004-005-010-031-112000-
/O.CON.KCAR.WI.Y.0004.240311T1600Z-240312T0400Z/
Northern Piscataquis-Northern Penobscot-Central Piscataquis-
Southern Piscataquis-
Including the cities of Baxter St Park, Chamberlain Lake, 
Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, 
Patten, Medway, Greenville, Monson, Blanchard, Dover-Foxcroft, 
Milo, and Guilford
400 AM EDT Mon Mar 11 2024

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
EDT TONIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 to 50 
  mph expected.

* WHERE...Northern Piscataquis, Northern Penobscot, Central 
  Piscataquis and Southern Piscataquis Counties.

* WHEN...From noon today to midnight EDT tonight.

* IMPACTS...Strong winds may blow down limbs, trees, and 
  powerlines. Isolated to scattered power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
847 
WWUS71 KCAR 111901
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
301 PM EDT Mon Mar 11 2024

MEZ004-005-010-031-120400-
/O.CON.KCAR.WI.Y.0004.000000T0000Z-240312T0400Z/
Northern Piscataquis-Northern Penobscot-Central Piscataquis-
Southern Piscataquis-
Including the cities of Baxter St Park, Chamberlain Lake, 
Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, 
Patten, Medway, Greenville, Monson, Blanchard, Dover-Foxcroft, 
Milo, and Guilford
301 PM EDT Mon Mar 11 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Northern Piscataquis, Northern Penobscot, Central 
  Piscataquis and Southern Piscataquis Counties.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Strong winds may blow down limbs, trees, and 
  powerlines. Isolated to scattered power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
809 
WWUS71 KCAR 112214
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
614 PM EDT Mon Mar 11 2024

MEZ004-005-010-031-120400-
/O.CON.KCAR.WI.Y.0004.000000T0000Z-240312T0400Z/
Northern Piscataquis-Northern Penobscot-Central Piscataquis-
Southern Piscataquis-
Including the cities of Baxter St Park, Chamberlain Lake, 
Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, 
Patten, Medway, Greenville, Monson, Blanchard, Dover-Foxcroft, 
Milo, and Guilford
614 PM EDT Mon Mar 11 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Northern Piscataquis, Northern Penobscot, Central 
  Piscataquis and Southern Piscataquis Counties.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Strong winds may blow down limbs, trees, and 
  powerlines. Isolated to scattered power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
955 
WWUS71 KCAR 120118
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
918 PM EDT Mon Mar 11 2024

MEZ004-005-010-031-120230-
/O.CAN.KCAR.WI.Y.0004.000000T0000Z-240312T0400Z/
Northern Piscataquis-Northern Penobscot-Central Piscataquis-
Southern Piscataquis-
Including the cities of Baxter St Park, Chamberlain Lake, 
Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, 
Patten, Medway, Greenville, Monson, Blanchard, Dover-Foxcroft, 
Milo, and Guilford
918 PM EDT Mon Mar 11 2024

...WIND ADVISORY IS CANCELLED...

A northwest wind of 15 to 25 mph will continue the remainder of
the night with occasional gusts of 40 to 45 mph, mainly across the
higher terrain.

$$

CB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Mar 10, 4:07 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Mar 10, 4:07 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
407 PM EDT Sun Mar 10 2024

.SYNOPSIS...
Low pressure will cross the region this evening then exit
across the Maritimes Monday through Tuesday. High pressure will
cross the region Wednesday, then move east of the region
Thursday.
&&

.NEAR TERM /THROUGH MONDAY/...
A 983mb low will slowly meander across the CWA this evening and
continue to slowly deepen as moves into the Maritimes tonight.
Most lift and deep moisture associated with the system is now
well east and north of the area. Shallower moisture will
continue to wrap cyclonically into northern zones through Monday
with light rain and snow showers, but no significant additional
accumulations.

The residual low level moisture will cause some areas of fog
tonight as winds decrease. There is little in the way of cold
advection and temperatures will generally hover near the
freezing mark north and generally stay above freezing in the
southern half of the forecast area.

The moisture will slowly lift, but Monday is expected to remain
mostly cloudy. The most notable aspect tomorrow will be a
combination of a tightening pressure gradient on the backside of
the departing low and a deeper mixing layer. This will produce
very strong northwesterly wind gusts by afternoon. A Wind
Advisory may be needed for portions of Piscataquis and Penobscot
counties for the afternoon into Monday evening.
&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
The low pressure system will continue to move off E towards the
waters. Moisture is expected to wrap around the backside of the
low, keeping snow showers in the north. Tightening pressure
gradients between the exiting low and approaching high pressure
will keep NW winds fairly breezy before midnight, but decrease
through the night and into Tuesday. By Tuesday, some lingering
snow showers are expected in the far north with the remaining
moisture. High pressure should start to build in which will
begin to clear out skies in the south. NW winds will continue to
be breezy throughout the day. By Tuesday night the high pressure
will relax the pressure gradients allowing winds to calm. Temps
should be above normal for the night with the clouds sticking
around. By Wednesday, high pressure should clear the clouds with
RH models pointing to some high clouds in the afternoon.
Sunshine should help temps increase into the low 40s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
An area of shortwave energy indicated on vorticity models shows
some light snow showers in the north for Thursday. Extended
guidance seems to be having a hard time agreeing with the
development and track of the next low pressure system
approaching Thursday night and possibly moving through on
Friday. GFS has the center of the low moving across Downeast,
bringing mix precip to the are Thursday night. The Euro has the
system over the waters along the coast and Canadian has it well
to the south with no affect to the region. High pressure should
move in by the weekend. Due to much disagreement in the models
for the extended, decided to decrease precip chance from the
NBM, which went fairly high.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: IFR tempo LIFR conditions continue tonight due to
cigs and/or vis reductions in fog/snow. The trend will be
towards VFR for BGR and BHB later tonight. A trend to MVFR cigs
tempo IFR in snow showers will develop for northern terminals
later tonight into Monday. LLWS will end late this afternoon for
locations such as BHB and Machias and is not expected to occur
again through tomorrow.

SHORT TERM: Mon night...VFR/MVFR south, MVFR/IFR north in snow
showers. NW winds 15-20 kts with gusts up to 35 kts.

Tue-Tue night...MVFR in the morning, then VFR. NW winds 15-20
kts Tue, then 5-10 kts Tue night.

Wed-Wed night...VFR. Variable winds around 5 kts, then S winds
5-10 kts late Wed night.

Thu-Fri...MVFR in rain/snow showers. S winds 5-10 kts Thu, N
winds 5-10 kts Fri.

&&

.MARINE...
NEAR TERM: Anticipate dropping the Storm Warning later this
afternoon. Winds will drop off quickly this evening as winds
turn westerly. However, strong northwesterlies arrive for Monday
and will require a gale warning by afternoon.

SHORT TERM: Gale force winds are possible Monday night into
Tuesday. By Tuesday afternoon, winds should decrease to SCA
levels and remain until Wednesday when winds and seas will
decrease below SCA levels and remain for the rest of the
period.

&&

.TIDES/COASTAL FLOODING...
High astronomical tides continue tonight. In addition, some
residual storm surge will remain for the high tide near
midnight. Coastal flooding will be very minor compared to
today's high tide, but may be noticeable for locations such as
Machias.

Wave runup may provide more of an impact with seas still near 10
ft and a period around 10 seconds. Thus, locations such as
Seawall Rd and Schoodic Point may experience minor overwash. The
wave action may cause more erosion at Roque Bluffs too.

These concerns resulted in a Coastal Flood Statement for
the high tide near midnight versus the warning that was
commensurate for today's high tide.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Warning until 5 PM EDT this afternoon for MEZ029-030.
MARINE...Storm Warning until 5 PM EDT this afternoon for ANZ050>052.

&&

Near Term...MCW
Short Term...LaFlash
Long Term...LaFlash
Aviation...MCW/LaFlash
Marine...MCW/LaFlash
Tides/Coastal Flooding...MCW
Hazardous weather outlook, Mar 10, 2:29 PM EDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
229 PM EDT Sun Mar 10 2024

MEZ001-003-111830-
Northwest Aroostook-Northern Somerset-
229 PM EDT Sun Mar 10 2024

This Hazardous Weather Outlook is for Far Northern Maine and North
Woods Maine.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ004-010-111830-
Northern Piscataquis-Central Piscataquis-
229 PM EDT Sun Mar 10 2024

This Hazardous Weather Outlook is for Central Highlands Maine and
North Woods Maine.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ002-005-111830-
Northeast Aroostook-Northern Penobscot-
229 PM EDT Sun Mar 10 2024

This Hazardous Weather Outlook is for Central Highlands Maine and
Far Northern Maine.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ006-011-031-032-111830-
Southeast Aroostook-Central Penobscot-Southern Piscataquis-
Northern Washington-
229 PM EDT Sun Mar 10 2024

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine and Penobscot Valley Maine.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015>017-111830-
Southern Penobscot-Interior Hancock-Central Washington-
229 PM EDT Sun Mar 10 2024

This Hazardous Weather Outlook is for Interior DownEast Maine and
Penobscot Valley Maine.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-111830-
Coastal Hancock-Coastal Washington-
229 PM EDT Sun Mar 10 2024

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-111830-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
229 PM EDT Sun Mar 10 2024

...STORM WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Mar 10, 1:01 PM EDT, 4 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
101 PM EDT Sun Mar 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     Snow             3 SW Bowerbank          45.24N 69.26W
03/10/2024  M1.3 inch        Piscataquis        ME   Trained Spotter

&&
Local storm report, Mar 10, 1:06 PM EDT, 4 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
106 PM EDT Sun Mar 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     Coastal Flood    1 SE Southwest Harbor   44.27N 68.31W
03/10/2024                   Hancock            ME   Law Enforcement

            Shore Rd underwater and impassible. Depth
            estimated at 1-2 feet.

&&
Local storm report, Mar 10, 1:07 PM EDT, 4 hours 46 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Caribou ME
107 PM EDT Sun Mar 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     Coastal Flood    3 NW Bar Harbor         44.41N 68.25W
03/10/2024                   Hancock            ME   Public

            Road is almost unpassable, due to debris and
            the ocean going across the road.

1130 AM     Coastal Flood    1 SSW Seawall           44.24N 68.30W
03/10/2024                   Hancock            ME   Law Enforcement

            Water and rocks on Seawall Rd. Road
            impassible. Boulders estimated the size of a
            household trash can.

1130 AM     Coastal Flood    1 ENE Machias           44.72N 67.45W
03/10/2024                   Washington         ME   Law Enforcement

            Machias Route 1 dike is flooding and road is
            impassible. Water 1 to 3 feet deep in
            parking lots on the west side of the dike,
            and in part of the road at the intersection
            of Main and Court St.

1131 AM     Coastal Flood    1 SE Southwest Harbor   44.27N 68.31W
03/10/2024                   Hancock            ME   Law Enforcement

            Shore Rd underwater and impassible. Depth
            estimated at 1-2 feet.

1132 AM     Coastal Flood    4 WSW Sedgwick          44.28N 68.68W
03/10/2024                   Hancock            ME   Law Enforcement

            Corrects previous coastal flood report from
            4 WSW Sedgwick. Water coming over Deer Isle
            Causeway at estimated depth of 1 to 2 feet.
            Road impassible.

1134 AM     Coastal Flood    Stonington              44.16N 68.66W
03/10/2024                   Hancock            ME   Public

            Water to 2 feet deep in parking lot along
            Atlantic Avenue.

1145 AM     Coastal Flood    1 WSW Seal Harbor       44.29N 68.25W
03/10/2024                   Hancock            ME   Public

            Road washed over with debris on road at
            Little Long Pond.

1150 AM     Coastal Flood    Seal Harbor             44.30N 68.24W
03/10/2024                   Hancock            ME   Law Enforcement

            Route 3 at Seal Harbor flooded. Depth
            unknown.

1155 AM     Coastal Flood    1 NW Castine            44.40N 68.81W
03/10/2024                   Hancock            ME   Public

            Wadsworth Cove Rd flooded to an estimated
            depth of 1 to 2 feet.

&&
Local storm report, Mar 10, 1:29 PM EDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
129 PM EDT Sun Mar 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     Snow             3 SW Bowerbank          45.24N 69.26W
03/10/2024  M2.3 inch        Piscataquis        ME   Trained Spotter

0128 PM     Snow             2 SSE Castle Hill       46.70N 68.22W
03/10/2024  M1.1 inch        Aroostook          ME   NWS Employee

&&
Local storm report, Mar 10, 1:58 PM EDT, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
158 PM EDT Sun Mar 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     Non-Tstm Wnd Dmg 1 NNE Cary              46.00N 67.85W
03/10/2024                   Aroostook          ME   Law Enforcement

            Powerlines down in road.

&&
Local storm report, Mar 10, 2:21 PM EDT, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
221 PM EDT Sun Mar 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     Non-Tstm Wnd Dmg 1 SW Seawall            44.24N 68.31W
03/10/2024                   Hancock            ME   Trained Spotter

            Numerous trees down along Seawall Rd between
            Seawall Campground and Ship Harbor.

&&

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:03 AM EDTRiver Flood WarningCARPenobscot7 hr
Mar 10, 3:19 PM EDTCoastal Flood StatementCARHancock, Washington11 hr
Mar 10, 5:01 PM EDTGale WarningCAR45 hr

Nearby

Wind Advisories in Maine, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.